# SDR RAIA00605047

- Difficulty date: May 19, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- Aircraft time: 18,781 hours, 17,480 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT NR 3560 - BWI - ROW 3BC EXIT LIGHT INOP.  MAINTENANCE INSPECTED WIRING AND PERFORMED, OPS CHECK OF THE EMERGENCY LIGHTING SYSTEM.
